# SDR AALA202112225215

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Inoperative
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACK FOUND ON RIGHT HORIZONTAL STABILIZER STA 92.7 RIB, 2ND STIFFENER AFT. INSTALLED ALL REPAIR PARTS ON RIGHT HORIZONTAL STABILIZER RIB PER SRM 55-10-09-2R-4.
